# SDR DHL2005741561

- Difficulty date: April 20, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STA 1210 AFT OF TAILSKID AT CUT OUT.  TRIMMED OUT CRACKED AREA OF SKIN AND FABRICATED DOUBLER  IAW B727 SRM 53-30-2 FIG 1 AND  51-40-2 FIG 1.  TREATED AND PRIMED DOUBLER AND AREA IAW B727 SRM 51-10-2.  INSTALLED DOUBLER IAW B727 SRM 51-40-2 FIG 1.
